Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dina ciccone

Just Started Accutane 7 Days Ago, Mild Diarrhoea!?

Recommended Posts

Hi everyone,

I'm a newbie and decided to join as I've just started a 20 mg accutane course.

It's my 7th day of taking accutane and, my side affects include mild head aches, back stiffness and tight/dryish lips. Those are quite normal according to my derm and aren't bothering me too much yet.

What I'm curious to know is, did anyone else experience mild diarrhoea in the morning while on accutane? And at what point should I be worried and contact my derm? My next appointment with my derm is in a month. So was just wondering how big of a problem mild diarrhoea in the morning is? (I have no bleeding when I have a bowl movement so that is a good sign)

I must say that I did have the diarrhoea before going on accutane for a of couple days maybe cus I've changed my diet. (I've been eating spinach almost daily) and also had a bit of a flue. Could this be a factor?

Edited by dina ciccone
Link to comment
Share on other sites

I was wondering if it the mild diarrhoea does continue, is that sufficient a reason to stop accutane? And is there anything I can take along with accutane to help the symptoms.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×